# SDR ASAA2019012227893

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 12,658 hours, 4,254 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Abnormal
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 2 SHOWING FAIL/FAIL IN BOTH FREQ SELECTOR WINDOWS. GROUNDED - YES. PERFORMED HF NR 2 COMMUNICATION BITE TEST, RESET FIM 23-11 TASK 801 OPS CHECK GOOD.
